# SDR 2008FA0000044

- Difficulty date: January 11, 2008
- Submitted: January 22, 2008
- Operation: General aviation
- Aircraft: N25RH
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P066979633
- Engine: Lyc IO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 600050507
- Condition: Corroded
- Location: Engine
- Part time: 2,446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AREA IN WHICH THE CORRODED SECTION OF THE PUSHROD ASSY IS LOCATED IS PRONE TO EXHAUST CONTAMINATION SINCE IT IS DIRECTLY BEHIND THE ENGINE EXHAUST PIPE OUTLETS.  THIS AREA NEEDS TO BE KEPT CLEAN OF EXHAUST RESIDUE AND CORROSION PREVENTATIVE APPLIED.  OLDER TUBES WERE ALODINED ALUMINUM.  NEWER TUBES ARE ZINC CHROMATED ALUMINUM BUT ARE STILL SUSCEPTIBLE TO CORROSION.  SB 600-122 ADDRESS THIS SUBJECT.  INSPECTION IS DONE THROUGH FLAP ACTUATOR ACCESS PANEL.  (K)
